# SDR ASOA2014100811389

- Difficulty date: September 17, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,607 hours, 20,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER MID CAP ANGLE IS CORRODED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-101-001.  REMOVED AND REPLACED THE CAP ANGLE IAW SRM 51-42-06-001-001-A01, 51-41-02-001-001-A01, AND 51-40-11-001-001-A01.
